Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 72, NWS Jackson, MS

April 13, 2022Clarke County, Jasper County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 13, 2022, 8:39 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 45 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2022, 8:39 PM CDT (01:39 UTC)
Expired
Apr 13, 2022, 9:24 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clarke County, MS, Jasper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 8:45 PM CDTTSTM WND DMG2 N Rose Hill, MSTREES DOWNED ON CR 31. POSSIBLE TORNADO.
Apr 13, 8:49 PM CDTTSTM WND DMG1 Se Fellowship, MSTREES DOWNED AT MS HWY 513 AT CR 24. POSSIBLE TORNADO.
Apr 13, 8:55 PM CDTTSTM WND DMG1 W Enterprise, MSMULTIPLE TREES DOWN IN NW CLARKE CO, HWY 513, 514, 11. POWER LINES DOWN AS WELL.
Apr 13, 8:55 PM CDTTSTM WND DMG4 W Stonewall, MSTREES DOWN ALONG HWY 11.
Apr 13, 9:00 PM CDTTSTM WND DMG2 Ese Basic City, MSSTRUCTURAL DAMAGE ALONG CR 350. POSSIBLE TORNADO.
Apr 13, 9:02 PM CDTTSTM WND DMG4 E Basic City, MSTREES DOWN CR 352, HWY 45.
Apr 13, 9:07 PM CDTTSTM WND DMG1 Sw Quitman, MSNUMEROUS TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 2:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

878 
WFUS54 KJAN 140139 RRA
TORJAN
MSC023-061-140245-
/O.NEW.KJAN.TO.W.0072.220414T0139Z-220414T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
839 PM CDT Wed Apr 13 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northeastern Jasper County in east central Mississippi...
  Clarke County in east central Mississippi...

* Until 945 PM CDT.
    
* At 839 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Garlandville, or 12 miles south of Newton, moving
  east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rose Hill around 845 PM CDT.
  Orange around 850 PM CDT.
  Stonewall around 900 PM CDT.
  Quitman and Sable around 905 PM CDT.
  Sykes and Middleton around 910 PM CDT.
  Snell around 915 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3198 8847 3204 8918 3222 8918 3223 8843
TIME...MOT...LOC 0139Z 274DEG 48KT 3216 8909 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
3 follow-up statements
700 
WWUS54 KJAN 140155
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
855 PM CDT Wed Apr 13 2022

MSC061-140205-
/O.CAN.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Jasper MS-
855 PM CDT Wed Apr 13 2022

...THE TORNADO WARNING FOR NORTHEASTERN JASPER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Mississippi.

LAT...LON 3198 8847 3202 8891 3222 8891 3223 8843
TIME...MOT...LOC 0155Z 267DEG 54KT 3218 8880 

$$

MSC023-140245-
/O.CON.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Clarke MS-
855 PM CDT Wed Apr 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CLARKE
COUNTY...
    
At 855 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Stonewall, or 10 miles northwest of Quitman, moving
east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sable around 900 PM CDT.
  Middleton and Sykes around 905 PM CDT.
  Snell around 915 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3198 8847 3202 8891 3222 8891 3223 8843
TIME...MOT...LOC 0155Z 267DEG 54KT 3218 8880 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TW
512 
WWUS54 KJAN 140206 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
906 PM CDT Wed Apr 13 2022

MSC023-140245-
/O.CON.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Clarke MS-
906 PM CDT Wed Apr 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN CLARKE COUNTY...
    
At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sable, or 12 miles south of Meridian, moving east at
60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Snell around 915 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3198 8847 3201 8879 3222 8877 3223 8843
TIME...MOT...LOC 0206Z 262DEG 51KT 3222 8863 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
462 
WWUS54 KJAN 140224
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
924 PM CDT Wed Apr 13 2022

MSC023-140233-
/O.CAN.KJAN.TO.W.0072.000000T0000Z-220414T0245Z/
Clarke MS-
924 PM CDT Wed Apr 13 2022

...THE TORNADO WARNING FOR NORTHEASTERN CLARKE COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Mississippi.

LAT...LON 3198 8847 3201 8879 3222 8877 3223 8843
TIME...MOT...LOC 0222Z 274DEG 48KT 3221 8841 

$$

DC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:27 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 13, 7:27 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
727 PM CDT Wed Apr 13 2022

.UPDATE...

Updated for 00Z aviation discussion. Also, as a line of severe
storms continues to push east through the forecast area tonight,
we will continue to clear western portions of the ongoing Tornado
Watch as the severe threat ends from west to east. /NF/

&&

.AVIATION...

00Z TAF discussion:

A line of severe TSRA continues to move east across the forecast
area to begin the TAF period. The line will bring periods of +TSRA
with IFR visibility and variable ceilings as it moves to the east.
Gusty winds will be possible before, during, and after
thunderstorms move through each site. Winds will ultimately turn
out of the northwest or north after a cold front moves through in
the wake of storms. Eventually ceilings should lift to VFR range.
/NF/

&&

.DISCUSSION...

Tonight and Tomorrow...

An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.

With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.

While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!

As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/

Friday through Wednesday...

In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  75  49  81 /  95   1   4  14
Meridian      53  76  47  82 /  95   7   5  14
Vicksburg     49  75  50  82 /  85   0   3  12
Hattiesburg   58  76  51  81 /  93  18   6  18
Natchez       50  76  51  81 /  86   3   4  17
Greenville    45  71  49  79 /  72   0   2   6
Greenwood     45  72  49  80 /  93   0   2   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
     035.

LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.

&&

NF/JNE
Hazardous weather outlook, Apr 13, 3:03 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
303 PM CDT Wed Apr 13 2022

ARZ074-MSZ026>028-035-142015-
Ashley-Grenada-Carroll-Montgomery-Humphreys-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
this evening, with strong tornadoes possible. Some thunderstorms
could also produce damaging winds up to 70 mph and large hail up
to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

ARZ075-MSZ018-019-025-034-142015-
Chicot-Bolivar-Sunflower-Leflore-Washington-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
this evening, with strong tornadoes possible. Some thunderstorms
could also produce damaging winds up to 70 mph and large hail up
to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible through this
evening due to strong winds apart from thunderstorm activity.
Sustained winds ranging from 25 to 35 mph with potential wind
gusts over 40 mph are expected. Travel will also be difficult for
those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-
Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-
Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms are likely through this evening. Some
thunderstorms may produce damaging winds up to 70 mph, large hail
up to golf ball size, and tornadoes. Some tornadoes could be
strong.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ074-142015-
Forrest-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms will be possible through this evening. These
storms will be capable of producing damaging wind gusts up to
60 mph, hail to the size of quarters, and tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 13, 8:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
808 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     3 E RAYMOND             32.26N 90.37W
04/13/2022                   HINDS              MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ALONG JACKSON RAYMOND
            ROAD NEAR MS HIGHWAY 18.

&&

NF
Local storm report, Apr 13, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     4 W TERRY               32.11N 90.37W
04/13/2022                   HINDS              MS   BROADCAST MEDIA

            TREES DOWN NEAR GREEN GABLES AND MIDWAY
            ROAD. RELAYED BY BROADCAST MEDIA.

&&
Local storm report, Apr 13, 8:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
813 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     5 WNW TERRY             32.14N 90.37W
04/13/2022                   HINDS              MS   BROADCAST MEDIA

            TREES DOWN BLOCKING BOTH LANES OF OLD
            JACKSON ROAD. RELAYED VIA BROADCAST MEDIA.

&&
Local storm report, Apr 13, 8:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
821 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     3 E RAYMOND             32.26N 90.37W
04/13/2022                   HINDS              MS   BROADCAST MEDIA

            TREES DOWN NEAR HIGHWAY 18 AND RAYMOND.
            REPORTED VIA BROADCAST MEDIA.

&&
Local storm report, Apr 13, 8:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
822 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     1 NNE RICHLAND          32.24N 90.16W
04/13/2022                   RANKIN             MS   LAW ENFORCEMENT

            TWO TREES FELL INTO SOME POWER LINES ON THE
            NORTH SIDE OF RICHLAND.

&&

NF
Local storm report, Apr 13, 8:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     3 SSW REDWOOD           32.44N 90.82W
04/13/2022                   WARREN             MS   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 61 SOUTH OF
            HIGHWAY 3.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:06 PM CDTSpecial Weather StatementJANWebster24 min
Apr 13, 7:06 PM CDTSevere Thunderstorm WarningJANAttala, Leake54 min
Apr 13, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Madison, Rankin48 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln47 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster80 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison50 min
Apr 13, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatJANCopiah, Simpson64 min
Apr 13, 7:30 PM CDTTornado WarningJANHinds, Rankin45 min
Apr 13, 7:31 PM CDTTornado WarningJANHinds, Rankin44 min
Apr 13, 7:52 PM CDTSpecial Weather StatementJANClay23 min
Apr 13, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatJANRankin, Scott, Smith39 min
Apr 13, 7:55 PM CDTTornado WarningJANLeake, Neshoba35 min
Apr 13, 7:56 PM CDTTornado WarningJANRankin20 min
Apr 13, 8:00 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence45 min
Apr 13, 8:02 PM CDTTornado Warning Tornado observedJANJasper, Newton, Scott, Smith43 min
Apr 13, 8:10 PM CDTSevere Thunderstorm Warning Considerable damage threatJANJasper, Smith50 min
Apr 13, 8:16 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston41 min
Apr 13, 8:23 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha63 min
Apr 13, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatJANKemper, Lauderdale, Neshoba, Newton64 min
Apr 13, 8:26 PM CDTTornado WarningJANWinston22 min
Apr 13, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatJANCovington, Jefferson Davis, Jones60 min
Apr 13, 8:30 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee60 min
Apr 13, 8:39 PM CDTTornado WarningJANNoxubee49 min
Apr 13, 8:48 PM CDTTornado WarningJANJones33 min
Apr 13, 8:53 PM CDTSevere Thunderstorm WarningJANLowndes53 min
Apr 13, 8:54 PM CDTSevere Thunderstorm Warning Considerable damage threatJANClarke, Jasper39 min
Apr 13, 9:03 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion42 min
Apr 13, 9:04 PM CDTTornado WarningJANLauderdale26 min
Apr 13, 9:12 PM CDTTornado WarningJANLowndes30 min
Apr 13, 9:31 PM CDTFlash Flood WarningJANForrest, Lamar, Marion119 min
Apr 13, 9:55 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion50 min
Apr 14, 9:56 AM CDTRiver Flood WarningJANSunflower7 days
Apr 14, 11:15 AM CDTRiver Flood WarningJANAdams, Wilkinson11 days

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.